MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
User adam penn discovered the alleged malfunction when he was demonstrating during a training session on (b)(6).When he pressed the white aed power button as well as pulled red tab - there was no reaction from the the aed.He charged the aed overnight - and was still experiencing the same non response from the aed.Over the phone - i had adam plug the aed in and prompt a status check - there was no reaction from the aed.The light was not displaying flashing or color of any kind.
 
Event or Problem Description
The user discovered the alleged malfunction when he was demonstrating during a training session on 6/21.There was no reaction from the aed when he pressed the white aed power button as well as pulled red tab - there was no reaction from the the aed.He charged the aed overnight - and was still experiencing the same non response from the aed.Over the phone - i had adam plug the aed in and prompt a status check - there was no reaction from the aed.The light was not displaying flashing or color of any kind.
 
Additional Manufacturer Narrative
During device set-up, the user noticed the aed power button did not react when prompting a status check.The device remained unresponsive after troubleshooting with the device unplugged and no indicator light was present on the device.Logs show the aed had sufficient battery on aed was showing adequate battery power in real connect.When plugged into power: the buttons on top of aed were responsive to presses and the indicator light was blinking red.Additionally, the device audio was scratchy when power button was pressed.

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley dr
brisbane CA 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer Contact
gabrielle logan
185 valley drive
brisbane, CA 94005
MDR Report Key19610820
Report Number3026007685-2024-00004
Device Sequence Number18264230
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown